Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
El'-Ashkhab, Kh I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:4

http://www.mathnet.ru/eng/person175866
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. L. A. Ageev, Kh. I. El'-Ashkhab, “Planar spectroscope or continuous-spectrum hologram based on self-organizing TE-gratings”, UFN, 162:9 (1992),  153–157  mathnet; Phys. Usp., 35:9 (1992), 793–795

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021